Ask an expert
Question

09 Dec 2004

Suicide Attempt!<br>Suicide Attempt!!
the other night i felt really down,depressed and suicidal.so i decided i'm going to end my life.I then took a few pills i took a few panados,brufen and a whole lot of supplements.well i didnt die i felt sick so i went to throw up.a day later my body started feeling heavy and sore as if i need a massage.it's really sore and iv'e got terrible backache.What could be wrong i'm happy now but the pain i can't bear and iv'e become forgetfull.
pls help!!!
Answer 261 views
Expert
Teen expert
teen expert

01 Jan 0001

Hi Paris,

YOU MUST SEEK MEDICAL ATTENTION IMMEDIATELY. Taking too many pain-killers like panando can seriously damage your internal organs such as your kidneys and your liver. You therefore need to have a check-up with your doctor now.

I would also recommend that you request counselling to help you undertstand why you did this and to help you find ways of dealing with difficult situations in the future without resorting to harming yourself.

If you need any further information please post another question.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.